# SDR DALA2018100205840

- Difficulty date: October 1, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 53,551 hours, 25,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0766616) DURING INSPECTION FOUND CORROSION ON CHORD FLOOR SUPPORT FROM STATION 992 TO 951 LBL 64 AT PASSENGER COMPARTMENT FLOOR STRUCTURE. CHORD FLOOR SUPPORT FROM STATION 992 TO 951 LBL 64 AT PASSENGER COMPARTMENT FLOOR STRUCTURE WAS REPLACED PER SRM 51-40-02.
